Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 145, NWS Melbourne, FL

September 8, 2023Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Sep 8, 2023, 2:08 PM EDT for Brevard County, Florida. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2023, 2:08 PM EDT (18:08 UTC)
Expired
Sep 8, 2023, 2:42 PM EDT
In force
34 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 5 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 2:10 PM EDTHAIL 0.253 Ssw Space Coast Stadi, FLOff duty NWS employee reports pea size hail on Archdale Street in Viera.
Sep 8, 2:23 PM EDTTSTM WND GST 39Melbourne Intl Airport, FLThe Melbourne Orlando International Airport KMLB ASOS measured a 39mph/34kt wind gust from the northwest.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1371 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

738 
WUUS52 KMLB 081808
SVRMLB
FLC009-081900-
/O.NEW.KMLB.SV.W.0145.230908T1808Z-230908T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
208 PM EDT Fri Sep 8 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  East central Brevard County in east central Florida...

* Until 300 PM EDT.

* At 208 PM EDT, a severe thunderstorm was located over Suntree, or
  near Rockledge, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Melbourne, Satellite Beach, Indialantic, Patrick Air Force Base,
  and Merritt Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2806 8054 2811 8082 2827 8075 2829 8057
TIME...MOT...LOC 1808Z 277DEG 12KT 2822 8073 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Schaper
2 follow-up statements
817 
WWUS52 KMLB 081831
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
231 PM EDT Fri Sep 8 2023

FLC009-081900-
/O.CON.KMLB.SV.W.0145.000000T0000Z-230908T1900Z/
Brevard FL-
231 PM EDT Fri Sep 8 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EAST CENTRAL BREVARD COUNTY...

At 231 PM EDT, a severe thunderstorm was located over Melbourne,
moving east at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Melbourne, Satellite Beach, Indialantic, Merritt Island, and West
Melbourne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2806 8054 2809 8072 2821 8070 2822 8056
TIME...MOT...LOC 1831Z 288DEG 11KT 2813 8063 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Schaper
486 
WWUS52 KMLB 081842
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
242 PM EDT Fri Sep 8 2023

FLC009-081851-
/O.CAN.KMLB.SV.W.0145.000000T0000Z-230908T1900Z/
Brevard FL-
242 PM EDT Fri Sep 8 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BREVARD COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with this thunderstorm.

LAT...LON 2806 8054 2809 8072 2821 8070 2822 8056
TIME...MOT...LOC 1840Z 277DEG 12KT 2813 8059 

$$

Schaper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 10:17 AM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Sep 8, 10:17 AM EDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1017 AM EDT Fri Sep 8 2023

...New UPDATE, MARINE, AVIATION...

.UPDATE...
Issued at 1015 AM EDT Fri Sep 8 2023

Early convection has initiated across north Florida and the
Florida west coast as a mid level low moves southward into the
state. Morning soundings show unseasonably cold air aloft, and
the 10Z XMR sounding has recorded -10.5 C at 500 mb. Moderate CAPE
and low shear profiles in combination with modeled lapse rates
between 7-8 C/km will make for strong to marginally severe pulse
storms. Areas of dry air in the mid and upper levels could allow
for brief periods of gusty winds in the strongest storms. The XMR
10Z sounding has noted a DCAPE value of 965 J/Kg, and the
environment will be supportive of wind gust up to 60 mph where the
strongest convection occurs. Uncertainty remains in the potential
for hail to fall to the surface this afternoon. Temperatures
aloft could be supportive of small to large hail, but some melting
is expected occur within the mid and lower levels of the
atmosphere. In their morning update, SPC has now included the
majority of east central Florida in a Marginal risk (1 of 5) for
severe weather today. Storms will be slow moving with rainfall
rates exceeding 2 inch/hr. WPC has included most of east central
Florida in a marginal risk (1 of 5) for excessive rainfall, with
particular emphasis on coastal counties.

00Z hi-res model guidance suggests increasing coverage of storms
after 12pm, with the greatest coverage late in the afternoon as
the east coast sea breeze moves inland. However, current
initiation of showers and storms along the west coast could signal
an earlier start than model guidance suggests. Coverage is around
70 percent for most of east central Florida this afternoon with
slightly lower PoPs (50-60%) across Martin and Coastal St. Lucie
counties. Temperatures are expected to be a little cooler than
yesterday afternoon due to rain and additional cloud cover.
Afternoon highs are forecast mostly in the low 90s.

&&

.MARINE...
Issued at 1015 AM EDT Fri Sep 8 2023

Current observations at NOAA buoy 41009 - 20 NM east of Cape
Canaveral show SSW winds around 10 kts with seas around 2 ft.
Generally SW winds will back SE around 10-12 kts this afternoon as
the east coast sea breeze develops. Seas will remain around 2-3 ft
into tonight. Scattered showers and storms will be possible this
morning with coverage becoming numerous late in the afternoon. A few
storms could become strong with wind gusts exceeding 35 kts. Locally
higher wind and seas in vicinity of storms.

&&

.AVIATION...
(12Z TAFS)
Issued at 1015 AM EDT Fri Sep 8 2023

VFR outside of convection. Numerous showers and storms expected
through the period. VCTS at 17Z for all terminals with MVFR
VIS/CIG TEMPOs from MLB northward. There has been an earlier trend
in development of convection across west Florida this morning, and
northern TAFs will be monitored for potential amendments to VCTS
and TEMPO timing. Winds generally S/SW around 8-10 kts. The east
coast sea breeze will develop backing winds E/SE as it moves
inland. Erratic and gusty winds in vicinity of convection. Showers
ending around 01Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  88  71  88  73 /  70  50  50  20
MCO  91  71  91  73 /  70  50  50  20
MLB  90  73  89  74 /  70  50  50  20
VRB  91  72  90  74 /  70  40  40  30
LEE  90  71  90  73 /  70  30  50  10
SFB  91  71  92  73 /  70  40  50  20
ORL  91  73  92  74 /  70  50  50  20
FPR  91  74  90  74 /  60  40  40  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

SHORT TERM...Law
LONG TERM....Schaper
AVIATION...Law
Hazardous weather outlook, Sep 8, 11:19 AM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1119 AM EDT Fri Sep 8 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-090330-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1119 AM EDT Fri Sep 8 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
A vigorous upper level disturbance will traverse the Florida
peninsula this afternoon and evening. Both east-west coast sea
breezes will march inland and provide a focus for scattered
lightning storms from early to mid afternoon. An increase in
moisture along with daytime heating, coupled with additional
mesoscale boundary collisions, will promote numerous shower and
lightning storm coverage across east central Florida by late
afternoon and into early evening. Expect the activity to
gradually wind down and push off of the coast by mid to late
evening. Storm motion will be generally toward the northeast up
to 10 mph, but stronger boundary collisions could dictate overall
motion.

Primary storm threats include frequent lightning strikes,
torrential downpours, coin-size hail, and gusty winds of 45 to 55
mph. One or two storms could produce winds locally to 60 mph. A
brief tornado cannot be ruled out in the vicinity of stronger
boundary collisions.

.FLOOD IMPACT...
Quick 2 or 3 inch downpours are possible with stronger and slower
moving storms, as well as for areas that receive multiple rounds
of storms. This will produce considerable ponding of water on
roadways and other poorly drained surfaces.

.RIP CURRENT IMPACT...
A moderate risk of numerous, strong and life-threatening rip
currents continues at all central Florida Atlantic beaches today.
While rip currents will be present all day, the risk will be
highest this morning and again this evening, due to tidal effects.
Entering the ocean remains strongly discouraged due to the
dangerous rip current conditions. Remember to heed all warnings
from the beach patrol.

.MARINE THUNDERSTORM GUST IMPACT...
Lightning storms this afternoon and evening will produce wind
gusts in excess of 35 knots, as well as frequent cloud-to-water
lightning strikes. Mariners will need to keep an eye westward
for rapidly developing and approaching showers and lightning
storms from the mainland. Gusty outflows from storms can arrive
well ahead of the precipitation.

Inland lakes are not immune from the effects of strong storms and
hazardous boating conditions can quickly develop over lakes with
gusty winds and frequent lightning. Be prepared to seek safe harbor
well before a storm approaches your area.

.WATERSPOUT IMPACT...
Marine interests should also be alert for the potential of
waterspouts this afternoon and evening.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
There will remain at least a moderate risk of dangerous rip
currents through this weekend.

The threat for scattered lightning storms continues this weekend
as well as into early next week. Lightning strikes, gusty winds,
and torrential downpours remain the primary threats.

Building seas and long period swells from Major Hurricane Lee
over the west Atlantic are forecast to lead to deteriorating
boating conditions over the coastal waters, and increase the
threat of life-threatening rip currents and beach erosion through
all of next week.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Law/Sedlock

In the hours before

Special weather statement, Sep 8, 1:26 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Melbourne FL
126 PM EDT Fri Sep 8 2023

FLZ045-046-053-081830-
Osceola FL-Orange FL-Seminole FL-
126 PM EDT Fri Sep 8 2023

...Strong thunderstorms will impact portions of south central
Seminole, southwestern Orange and northwestern Osceola Counties
through 230 PM EDT...

At 125 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fairview Shores to near Hunters Creek. Movement
was east at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Kissimmee, Oviedo, Saint Cloud, and Winter Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2860 8144 2864 8114 2820 8123 2820 8153
      2825 8155
TIME...MOT...LOC 1725Z 268DEG 10KT 2859 8138 2836 8147

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper
Local storm report, Sep 8, 1:30 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
130 PM EDT Fri Sep 08 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     Tstm Wnd Gst     3 S Playalinda Beach    28.61N  80.62W
09/08/2023  M40 mph          Brevard            FL   Other Federal

            USSF tower 211 measured a 35kt/40mph wind gust from the
            northwest.

&&

Event Number MLB2300591

KRF
Special weather statement, Sep 8, 1:49 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Melbourne FL
149 PM EDT Fri Sep 8 2023

FLZ053-058-154-254-259-547-647-747-081845-
Southern Brevard Barrier Islands FL-Okeechobee FL-Osceola FL-
Inland St. Lucie FL-Inland Indian River FL-Coastal Indian River FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
149 PM EDT Fri Sep 8 2023

...Strong thunderstorms will impact portions of western St. Lucie,
Okeechobee, Indian River, southern Brevard and southeastern Osceola
Counties through 245 PM EDT...

At 149 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Kenansville to 10 miles
north of Brighton Seminole Reservation. Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palm Bay, Melbourne, Okeechobee, Fellsmere, and Malabar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2726 8100 2730 8100 2730 8102 2733 8105
      2736 8103 2739 8112 2745 8115 2749 8120
      2755 8121 2760 8114 2766 8113 2782 8121
      2785 8124 2786 8130 2792 8131 2815 8054
      2807 8051 2724 8058 2722 8097
TIME...MOT...LOC 1749Z 256DEG 16KT 2797 8089 2723 8103

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Schaper
Local storm report, Sep 8, 1:54 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
154 PM EDT Fri Sep 08 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     Tstm Wnd Gst     Orlando Intl Airport    28.42N  81.32W
09/08/2023  M47 mph          Orange             FL   ASOS

            The Orlando International Airport KMCO ASOS measured a
            47mph/41kt wind gust from the northwest.

&&

Event Number MLB2300592

Leahy
Special weather statement, Sep 8, 1:54 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
154 PM EDT Fri Sep 8 2023

FLZ045-053-247-347-447-547-647-747-081845-
Southern Brevard Barrier Islands FL-Osceola FL-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
154 PM EDT Fri Sep 8 2023

...Strong thunderstorms will impact portions of central Brevard,
southern Orange and Osceola Counties through 245 PM EDT...

At 154 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Haulover Canal to 9 miles west of Camp
Holly Fish Camp. Movement was east at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Melbourne, Kissimmee, Titusville, and Saint Cloud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2874 8065 2860 8054 2849 8050 2844 8051
      2839 8057 2814 8054 2791 8131 2800 8139
      2800 8142 2804 8146 2806 8146 2801 8138
      2808 8135 2809 8145 2814 8146 2814 8152
      2826 8156 2826 8166 2835 8166
TIME...MOT...LOC 1754Z 262DEG 10KT 2876 8079 2808 8091

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Schaper
Local storm report, Sep 8, 1:55 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
155 PM EDT Fri Sep 08 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     Tstm Wnd Gst     5 SSE Belle Isle        28.41N  81.32W
09/08/2023  M51 mph          Orange             FL   Other Federal

            The ITWS at the Orlando International Airport KMCO
            measured a 51mph/44kt wind gust from the northwest.

&&

Event Number MLB2300593

Leahy

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 10:59 AM EDTSpecial Weather StatementMLBSeminole31 min
Sep 8, 11:25 AM EDTSpecial Weather StatementMLBSeminole35 min
Sep 8, 11:27 AM EDTSpecial Weather StatementMLBVolusia33 min
Sep 8, 11:29 AM EDTSpecial Marine WarningMLB91 min
Sep 8, 11:37 AM EDTSpecial Weather StatementMLBLake53 min
Sep 8, 11:54 AM EDTSpecial Weather StatementMLBSeminole, Volusia66 min
Sep 8, 12:14 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Seminole19 min
Sep 8, 12:17 PM EDTSpecial Weather StatementMLBLake58 min
Sep 8, 12:26 PM EDTSpecial Marine WarningMLB3 hr
Sep 8, 12:30 PM EDTSevere Thunderstorm WarningMLBLake13 min
Sep 8, 12:42 PM EDTSpecial Weather StatementMLBOsceola33 min
Sep 8, 12:49 PM EDTSpecial Weather StatementMLBOrange, Volusia56 min
Sep 8, 1:00 PM EDTAreal Flood AdvisoryMLBLake, Volusia2 hr
Sep 8, 1:04 PM EDTSpecial Weather StatementMLBBrevard56 min
Sep 8, 1:05 PM EDTAreal Flood AdvisoryMLBBrevard, Orange85 min
Sep 8, 1:13 PM EDTSpecial Weather StatementMLBOsceola47 min
Sep 8, 1:25 PM EDTAreal Flood AdvisoryMLBOrange95 min
Sep 8, 1:26 PM EDTSpecial Weather StatementMLBOrange64 min
Sep 8, 1:42 PM EDTSpecial Marine WarningMLB3 hr
Sep 8, 1:49 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee56 min
Sep 8, 1:54 PM EDTSpecial Weather StatementMLBBrevard, Osceola51 min
Sep 8, 2:21 PM EDTAreal Flood AdvisoryMLBBrevard114 min
Sep 8, 2:30 PM EDTFlash Flood WarningMLBOrange90 min
Sep 8, 2:49 PM EDTSpecial Weather StatementMLBIndian River41 min
Sep 8, 2:56 PM EDTAreal Flood AdvisoryMLBOsceola2 hr
Sep 8, 2:56 PM EDTSevere Thunderstorm WarningMLBIndian River22 min
Sep 8, 3:00 PM EDTAreal Flood AdvisoryMLBOsceola90 min
Sep 8, 3:05 PM EDTAreal Flood AdvisoryMLBBrevard, Indian River, Saint Lucie115 min
Sep 8, 3:10 PM EDTAreal Flood AdvisoryMLBOrange95 min
Sep 8, 3:32 PM EDTSpecial Weather StatementMLBIndian River43 min
Sep 8, 4:06 PM EDTSpecial Weather StatementMLBSaint Lucie39 min
Sep 8, 4:25 PM EDTAreal Flood AdvisoryMLBSaint Lucie2 hr
Sep 8, 5:05 PM EDTSpecial Weather StatementMLBOkeechobee25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.